# SDR REXA2016092401884

- Difficulty date: September 24, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SEAT TRACK, BS 708. REPLACED SEAT TRACK IAW REO 670-53-00-343, SRM 51-40-11-001-001-A02, AND AMM 53-00-49-000/-400-801-A07.
